# SDR 00FDEA00086

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Tail
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM DURING FLT.  REPEAT WRITEUP.  REPOSITIONED ENTIRE LOOP LEFT SIDE FROM 1183 AFT.  RAN ALL 3 ENG WITH AIRSTAIRS UP AND CK LEAKS.  NO LEAKS FOUND.  RAN BOTH PACKS ONE AT A TIME DURING GROUND TIME WITH NO LWR AFT BODY OVERHEAT CONDITION.  CK LOOP ON RT SIDE FOR RUBBING, NONE FOUND.
